# SDR IPXA09M56221

- Difficulty date: May 21, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 41,698 hours, 6,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C REPAIR SEQUENCE NR 280-W3-009, LT NR5 SLAT INNER SKIN SURFACE STA XOS 773 REPAIR NEEDS VALIDATION.  EXISTING DOUBLER REMOVED. HFEC AND 10X VISUAL INSP C/O ON EXISTING DOUBLER REMOVE AREA, FOUND NO CRACK OR CORROSION EVIDENT. REFER TO NRC: MD038229 FOR REPAIR WORK DETAILS.
